Open Access
Translator Disclaimer
January, 1977 On the Empirical Bayes Approach to Multiple Decision Problems
J. Van Ryzin, V. Susarla
Ann. Statist. 5(1): 172-181 (January, 1977). DOI: 10.1214/aos/1176343750

Abstract

In the empirical Bayes approach to multiple decision problems, we obtain theorems and lemmas which can be used to obtain asymptotic optimality and rate results in any multiple decision empirical Bayes problem. Applications of these results to a classification problem, a monotone multiple decision, and a selection problem are given. In addition, a special lemma unique to the monotone multiple decision problem gives improved (exact) rate results in that case.

Citation

Download Citation

J. Van Ryzin. V. Susarla. "On the Empirical Bayes Approach to Multiple Decision Problems." Ann. Statist. 5 (1) 172 - 181, January, 1977. https://doi.org/10.1214/aos/1176343750

Information

Published: January, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0379.62009
MathSciNet: MR431457
Digital Object Identifier: 10.1214/aos/1176343750

Subjects:
Primary: 62C25
Secondary: 62F99

Keywords: a monotone multiple decision problem , asymptotic optimality , classification procedures , Empirical Bayes procedures , rates of convergence to optimality

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 1 • January, 1977
Back to Top